RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Galeev, Èl'fat Mikhailovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 25

Number of views:
This page:1237
Abstract pages:6039
Full texts:2442
References:419
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18112
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225971

Publications in Math-Net.Ru
2011
1. E. M. Galeev, “Kolmogorov and linear diameters of functional classes and finite dimensional sets”, Vladikavkaz. Mat. Zh., 13:2 (2011),  3–14  mathnet  elib
2004
2. È. M. Galeev, “On the embedding and approximation of the intersection of sets and function classes”, Vladikavkaz. Mat. Zh., 6:4 (2004),  25–30  mathnet  mathscinet  zmath  elib
3. A. V. Arutyunov, A. P. Buslaev, E. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, S. S. Kutateladze, K. Yu. Osipenko, V. M. Tikhomirov, “GeorgiĭGeorgievich Magaril-Il'yaev (on the occasion of his sixtieth birthday)”, Vladikavkaz. Mat. Zh., 6:2 (2004),  61–63  mathnet  mathscinet  zmath
2001
4. È. M. Galeev, “Widths of the Besov Classes $B_{p,\theta}^r(\mathbb T^d)$”, Mat. Zametki, 69:5 (2001),  656–665  mathnet  mathscinet  zmath  elib; Math. Notes, 69:5 (2001), 605–613  isi
1997
5. È. M. Galeev, V. M. Tikhomirov, “Stechkin's works devoted to optimal methods of approximation”, Fundam. Prikl. Mat., 3:4 (1997),  961–965  mathnet  mathscinet  zmath
1996
6. È. M. Galeev, “Linear widths of Hölder–Nikol'skii classes of periodic functions of several variables”, Mat. Zametki, 59:2 (1996),  189–199  mathnet  mathscinet  zmath; Math. Notes, 59:2 (1996), 133–140  isi
1995
7. È. M. Galeev, “Kolmogorov $n$-width of some finite-dimensional sets in a mixed measure”, Mat. Zametki, 58:1 (1995),  144–148  mathnet  mathscinet  zmath; Math. Notes, 58:1 (1995), 774–778  isi
1992
8. È. M. Galeev, “Bernstein–Nikol'skii inequalities that are best with respect to choice of harmonics”, Dokl. Akad. Nauk, 323:2 (1992),  211–215  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 281–285
9. È. M. Galeev, “Bernstein–Nikol'skii inequalities for functions of several variables that are best with respect to the choice of harmonics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 6,  3–6  mathnet  mathscinet  zmath
1991
10. È. M. Galeev, “Order estimates of smallest norms, with respect to the choice of $N$ harmonics, of derivatives of the Dirichlet and Favard kernels”, Mat. Sb., 182:4 (1991),  593–604  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:2 (1992), 567–578  isi
11. È. S. Belinskii, È. M. Galeev, “On the least norm value of mixed derivatives of trigonometric polynomials with a given number of harmonics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 2,  3–7  mathnet  mathscinet  zmath
1990
12. È. M. Galeev, “Kolmogorov widths of classes of periodic functions of one and several variables”, Izv. Akad. Nauk SSSR Ser. Mat., 54:2 (1990),  418–430  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:2 (1991), 435–448
13. È. M. Galeev, “Approximation of classes of periodic functions of several variables by nuclear operators”, Mat. Zametki, 47:3 (1990),  32–41  mathnet  mathscinet  zmath; Math. Notes, 47:3 (1990), 248–254  isi
1988
14. È. M. Galeev, “Orders of the orthoprojection widths of classes of periodic functions of one and of several variables”, Mat. Zametki, 43:2 (1988),  197–211  mathnet  mathscinet  zmath; Math. Notes, 43:2 (1988), 110–118  isi
15. È. M. Galeev, “Spectral widths of finite-dimensional sets”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 5,  41–44  mathnet  mathscinet  zmath
16. È. M. Galeev, “Projection widths of some finite-dimensional sets”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 1,  64–67  mathnet  mathscinet  zmath
1987
17. È. M. Galeev, “Linear widths of classes of periodic functions of several variables”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 4,  13–16  mathnet  mathscinet  zmath
18. È. M. Galeev, “Estimates for widths, in the sense of Kolmogorov, of classes of periodic functions of several variables with small-order smoothness”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 1,  26–30  mathnet  mathscinet  zmath
1985
19. È. M. Galeev, “Kolmogorov widths in the space $\widetilde L_q$ of the classes $\widetilde W_p^{\overline\alpha}$ and $\widetilde H_p^{\overline\alpha}$ of periodic functions of several variables”, Izv. Akad. Nauk SSSR Ser. Mat., 49:5 (1985),  916–934  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:2 (1986), 219–237
1982
20. È. M. Galeev, “Some estimates for the diameters of the intersection of classes of functions”, Uspekhi Mat. Nauk, 37:4(226) (1982),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 115–116  isi
21. È. M. Galeev, “Order estimates of derivatives of the multidimensional periodic Dirichlet $\alpha$-kernel in a mixed norm”, Mat. Sb. (N.S.), 117(159):1 (1982),  32–43  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:1 (1983), 31–43
1981
22. È. M. Galeev, “The Kolmogorov diameter of the intersection of classes of periodic functions and of finite-dimensional sets”, Mat. Zametki, 29:5 (1981),  749–760  mathnet  mathscinet  zmath; Math. Notes, 29:5 (1981), 382–388  isi
1978
23. È. M. Galeev, “Approximation by Fourier sums of classes of functions with several bounded derivatives”, Mat. Zametki, 23:2 (1978),  197–212  mathnet  mathscinet  zmath; Math. Notes, 23:2 (1978), 109–117
1977
24. È. M. Galeev, “Approximation of certain classes of periodic functions of several variables by Fourier sums in the $\widetilde{\mathscr L}_p$ metric”, Uspekhi Mat. Nauk, 32:4(196) (1977),  251–252  mathnet  mathscinet  zmath
1975
25. È. M. Galeev, “Zolotarev problem in the metric of $L_1([-1,1])$”, Mat. Zametki, 17:1 (1975),  13–20  mathnet  mathscinet  zmath; Math. Notes, 17:1 (1975), 9–13

2010
26. E. R. Avakov, A. V. Arutyunov, L. A. Beklaryan, È. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, G. G. Magaril-Il'yaev, V. M. Tikhomirov, “Osipenko Konstantin Yur'evich (on his 60th birthday)”, Vladikavkaz. Mat. Zh., 12:1 (2010),  68–70  mathnet
2004
27. A. V. Arutyunov, A. P. Buslaev, È. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, S. S. Kutateladze, G. G. Magaril-Il'yaev, K. Yu. Osipenko, E. S. Polovinkin, “Vladimir Mikhaĭlovich Tikhomirov (on the occasion of his seventieth birthday)”, Vladikavkaz. Mat. Zh., 6:4 (2004),  3–6  mathnet  mathscinet  zmath
1978
28. È. M. Galeev, “Letter to the editors”, Mat. Zametki, 23:6 (1978),  915  mathnet  mathscinet; Math. Notes, 23:6 (1978), 501

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021